# SDR A6WA201240431

- Difficulty date: March 8, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 21,882 hours, 21,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT AT LBL27 INBD HAS CORROSION FS 589 TO FS 621.  REMOVED  AND INSTALLED SERVICEABLE FLOOR SUPPORT IAW REO 601R-53-61-3778, REV A.
